Get your Health question answered in 3 easy steps

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Buzzing in neck and upper back postpartum, should i go to doctor ?

Im 5 weeks postpartum and have been having postpartum backaches which I know is normal. Ive just started noticing that the lower part of the back of my neck (or the very top of my back) buzzes and vibrates sometimes. Just wondering if this is normal? Ive had back pain throughout my pregnancy and a possible pinched nerve towards the end, is this just from that? Or should I see a regular doctor for it? I have an appointment with my ob this week, Im just wondering Thanks
Thu, 5 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
General & Family Physician 's  Response
Hi welcome to health care magic

The above condition may not be related to pregnancy, it would have been increased during the pregnancy.. a clinical evaluation is necessary.. there is nothing much to worry.. if necessary you can consult an orthopedician.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My period has been randomly really light for the past couple months, whereas it was normal after having my daughter October 2013. They lasted 4 days, came right one time. I ve been having med to light back pain, light twinges of pelvic pain, light nausea and headaches that go away within the hour. Is this normal 11 months postpartum? I ve taken 3 home tests all negative. Should I get it checked out?

doctor1 MD

Hi, i m 34 years old female and I have been having my back neck to upper back of my head tired for almost 8 months now. Tried checking with Doctors but they prescribed a muscle relaxer which does not do any good. My eyes feels tired and sleepy all the time when I start feeling my neck tired. What do you think I should do? It feels as if I am going to faint or something, which makes me worried because I have 2 little girls who needs me all the time. Please can you help me solve my problem.

doctor1 MD

A few details about me: Age: 31 years Sex: Male Height: 5.9 Weight: 88 Kgs Profession: Software Industry that requires me to work sitting for hours Diet: Non veg Exercise: irregular at the moment, maybe once / twice a month a game of cricket I drive to office in my car, spending about 1.5 hours a day driving Problem Details: For the past 1 month I have been suffering from severe pain that originates from my back (about 3 inches below the base of my neck towards the immediate right of my back bone) and radiates down my right hand, up to my ring finger. Specific points as it radiates down are: 1. The point of origin of pain 2. My right hand triceps 3. My elbow 4. Outer side of my forearm (Non palm side) 5. Non Palm side 6. Base of the ring finger The pain gradually increases after I sit down for about 5 minutes, I get a lot of relief if I stand and bend backwards. The pain also decreases a bit when I sit but keep my back straight / a little bended backward. When I type, I feel the strain near my elbow, ring finger and outer side of my forearm. I used to be a very active sports man during my schooling / college days, but once I started working (about 8 years), physical activity has taken a back seat and is very random. About 2 months back, I joined a cricket team and used to bowl for about 2 hours a day over weekends (Which I suppose could have strained my muscles). I remember not having warmed up / stretched well before bowling. With all these symptoms, I had consulted two orthopedics; one of them had got two X-rays done of my neck / upper back and had also conducted basic checks. Both the X-rays revealed no abnormalities to the neck bone, back bone or discs; neither have the checks revealed any abnormalities. Both the doctors concluded that it was a case of ‘some nerve / muscle’ that has got strained and is what is causing the problem. The strain, as the doctors mentioned could have been due to bowling / any strenuous activity, incorrect posture and working style. I have also been told that my weight could be adding to my woes. I was advised to go to a Physiotherapist for about 7 days (IFT and Ultra sound) for the back and arm and was advised to take painkiller tablet and a muscle relaxant tablet. Besides this, I have been advised to follow some stretching exercises advised by the physiotherapist. I have completed all of the above and still continue with the stretching exercise. Though there is a slight relief, I still have the same piercing pain specifically in the mornings and it is becoming increasingly difficult to carry on with my routine.

Recent questions on Anxiety/ depression

doctor1 MD

35 yr old man, pooping blood, mood swings, I think I have bi-polar depression,stomach aches, eating alot, legs hurt, not sleeping, and then sleeping all day, dont have energy, I have nasty attitude to my family, miserable, have no desire to go to work

doctor1 MD

Hi. I have been suffering from erectile dysfunction for long. Whenever I got a little erection, it caused strong feelings/sensation in lower part of my chest, (in upper part of stomach. This sensation was similar to the sensation which happens during strong depression or fear). This would soon cause de-erection.

During last December I went to a heart specialist for other reasons. He advised some hearts tests which came out normal. The Doctor suggested tablet Loprine, a type of disprine, for me. After a few weeks of taking this tablet the strong feelings which used to appear during erection healed up and erectile dysfunction problem got normalized significantly, not completely though. Now this problem has come back again. Please tell me what should I do, I am 52 years old male.

doctor1 MD

I am a 26 year old girl. I was having cyclic vomiting like sickness from about the age of 10. Its that somehow i would start vomiting and it would continue for a few days. I cannot take any food and will b given IV drips. Then doctors suggested it would be migraine. However the problem continued and later whenever i vomit i have the beleif that it wont stop for some time. During my higher studies it was a problem an we consulted a psychologist. He told that i have minor depression and migraine and need psychiatric treatment. The psychiatrist presribed me tryptomer, flunarazine, valparin and another capsule of somethng like omega fatty acid. I was then a lean girl. As i started using the medicine i started gaining weight. So he said the medicine should be proportional to body weight and increased the dosage. I contineued gaining weight and 36 kg increased to 58 within 2 years. I was not having vomiting sickness. However i was always passive, wont be able to think right ,shivering hands, feel sleepy and was not able to learn and memorise. I wanted my doctor to decrease the dosage and finally stop it. But he insisted on continuing the medicine. I was keen about my studies but was scoring only pass arks now. After 2 years when i joined my post graduate studies i myself decided to decerease the medicine doses and finally stop them. I succeeded to do away with all of them except tryptomer. Stoping it was out of my hand. whenever i decreased it to 10 mg from 25 mg it affected digestion , i eat less ,sometimes vomiting sickness and tension. So i am using it for about 7 years 25 mg a day. I want to stop using it. Expecting ur advise.

doctor1 MD

I am 18, a female and I had a baby around a month and a half ago. I have postpartum depression and have just started pills today. Before the PPD was even bad ( which was only about a week ago) I had been very dizzy to the point where I would almost fall over with my daughter in my arms. It doesn't matter what I'm doing or where I am, the dizzy ness is just very random. But now for the past week and a half to two weeks I have been feeling very nauseas to the point of almost vomiting. I then woke up with diarrhea today. Also I sometimes get a pain in my left side of my stomach. Please help

doctor1 MD

I'm taking lamictal, Zoloft, and a little klonopin for anxiety/ depression . My psychiatrist is having me wean off the lamictal and start vyvanse. Do I need to be totally off the lamictal to begin vyvanse?

doctor1 MD

Hi, i have been on effexor xr 75/mg for anxiety/ depression for over 12yrs with no need for a dose increase until a week a go when my anxiety flared to the point of not eating, feeling anxious all the time ect due to months of stress . I'm now...

doctor1 MD

I have been prescribed the following medications for relief from my spondylolithesis (I am having surgery 11/18): 50mg Tramadol 500mg Robaxen } as needed 5.3mg Percocet I take the following medications for anxiety/ depression & ADHD: 37.5 Effexor...